Document Type

Journal Article

Department/Unit

Department of Physics

Title

Detecting the topologies of complex networks with stochastic perturbations

Language

English

Publication Date

12-1-2011

Source Publication Title

Chaos

Volume

21

Issue

4

Start Page

043129-1

End Page

043129-9

Publisher

American Institute of Physics

DOI

10.1063/1.3664396

Link to Publisher's Edition

http://dx.doi.org/10.1063/1.3664396

ISSN (print)

10541500

ISSN (electronic)

10897682

This document is currently not available here.

Share

COinS